Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Dec 10, 2012, 3:39 PM EST for Indian River County, Okeechobee County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 10, 2012, 3:39 PM EST (20:39 UTC)
- Expired
- Dec 10, 2012, 4:30 PM EST
- In force
- 51 min
- Issued by
- NWS Melbourne, FL
Counties Indian River County, FL, Okeechobee County, FL
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 872 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
336
WWUS82 KMLB 102039
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
339 PM EST MON DEC 10 2012
FLZ053-054-058-059-102130-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-ST. LUCIE-
339 PM EST MON DEC 10 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER INDIAN RIVER COUNTY...NORTHEASTERN
OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA COUNTY...NORTHERN ST. LUCIE
COUNTY...
* UNTIL 430 PM EST.
AT 333 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER FORT DRUM...MOVING
NORTHEAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE POINTE WEST AND RURAL AREAS...
ANOTHER POTENTIALLY STRONG STORM WAS LOCATED OVER YEEHAW JUNCTION.
THIS STORM WILL CONTINUE TO MOVE NORTHEAST AT 25 MPH AND AFFECT BLUE
CYPRESS LAKE AFTER 345 PM EST.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2736 8083 2737 8091 2771 8097 2782 8084
2782 8051 2785 8050 2785 8047 2782 8045
2783 8044 2785 8046 2785 8044 2775 8038
2759 8032 2759 8031 2748 8029
TIME...MOT...LOC 2037Z 242DEG 22KT 2749 8078
$$
SEDLOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Dec 10, 2:43 PM EST, 56 minutes earlier.
Area forecast discussion, Dec 10, 2:43 PM EST, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 243 PM EST MON DEC 10 2012 .DISCUSSION... ...CHANCE FOR STRONG STORMS AND HEAVY RAINFALL NEXT FEW DAYS... CURRENTLY/REST OF THE AFTERNOON...A PERIOD OF HEATING HAS OCCURRED ACROSS SOUTHERN SECTIONS THIS AFTERNOON. SOME LOW LEVEL SHEAR EXISTS... SO WILL HAVE TO WATCH FOR A FEW STRONG STORMS THROUGH ABOUT SUNSET. TONIGHT-TUE...VORT MAX WITH ASSOCIATED CONVECTION IN THE EASTERN GULF WILL SWEEP ACROSS THE PENINSULA THIS EVENING AND WELL NORTHEAST OF THE AREA BY TUE MORNING. VERY HIGH MOISTURE VALUES... NEAR 2 INCHES PRECIPITABLE WATER...WILL BE IN PLACE AS THIS FEATURE MOVES ACROSS. THIS WILL BRING RATHER HIGH RAIN CHANCES FOR MOST OF THE AREA THROUGH THE REMAINDER OF THE DAY. MOS POPS ARE 60-80 PERCENT AREAWIDE BUT HAVE SETTLED IN AT 60-70 PERCENT TONIGHT. SOME LOCAL HEAVY RAIN IS EXPECTED ALONG WITH ISOLATED STORMS... ESPECIALLY NEAR THE VORT MAX AS IT MOVES ACROSS THE PENINSULA THIS EVENING. THE OTHER WEATHER ELEMENT TO WATCH OUT FOR IS LATE NIGHT LOW STRATUS...WHICH COULD EVOLVE INTO A FRONTAL FOG EVENT. MOS HAS VERY LOW CEILINGS/VISIBILITIES...SO WILL STAY WITH PREVIOUS FORECAST WHICH KEEPS A MENTION OF PATCHY FOG OVERNIGHT. MAY NEED TO HIT THE FOG HARDER IN SUBSEQUENT UPDATES. THE GFS SHOWS SOME SUPPRESSING EFFECT BEHIND THE VORT MAX AND LOWERS POPS ON TUE TO 30-40 PERCENT. THAT IS A BIT TOO MUCH OF A RUN TO RUN CHANGE...ESPECIALLY SINCE A WEAK FRONTAL BOUNDARY WILL BE APPROACHING THE AREA. WILL GO WITH 50 PERCENT POPS ACROSS THE BOARD FOR NOW. INCREASING DEEP LAYER SHEAR MAY HELP TO LEND SOME ORGANIZATION TO CONVECTION...BUT THE AMOUNT OF DESTABILIZATION IS QUESTIONABLE DUE TO LINGERING LOW CLOUDS IN THE MORNING AND CONVECTIVE DEBRIS CLOUDS. 00Z WED-12Z THU... WET WX PATTERN CONTINUES FOR CNTRL FL AS THE LOW/MID LEVEL RIDGE OVER THE FL STRAITS/NW CARIB INTERACTS WITH THE SLOW MOVING FRONTAL TROF PUSHING THRU THE DEEP S. THE RESULTING DEEP S/SW FLOW ACRS THE REGION WILL CONTINUE TO PULL TROPICAL MOISTURE UP FROM THE CARIB. PWAT VALUES EXPECTED TO REACH AS HIGH AS FROM 1.8"-2.0" THRU 00Z TUE BEFORE DRIER AIR BEGINS TO ADVECT INTO THE PENINSULA. DEEP SW FLOW REGIMES OFTEN GENERATE MODERATE TO STRONG ISENTROPIC LIFT...ESP IN THE PRESENCE OF AN APPROACHING COLD FRONT. THIS CASE WILL BE NO EXCEPTION AS FRONTAL BNDRY SLOWS AND STALLS ACRS THE N FL PENINSULA ON TUE. SFC BASED INSTABILITY WILL BE PRESENT IN THE FORM OF M60S/L70S SFC DEWPOINTS AND MAX TEMPS 5-10F ABV AVG...MIN TEMPS 10-15 ABV AVG. LATEST RAP ANALYSIS SHOWS UPSTREAM MID LVL LAPSE RATES ARE UNIMPRESSIVE...LARGELY BTWN 5.5-6.0C/KM. HOWEVER...EXPECT TO SEE THESE STEEPEN AS THE FRONTAL TROF PUSHES ACRS THE GOMEX... ACCOMPANIED BY AN H85-H70 THERMAL TROF. UPR LVL DIVERGENCE ALSO MAY INCREASE AS A THE RIGHT REAR QUAD OF A LARGE H25 LIFTING JET... EXTENDING FROM THE CANADIAN MARITIMES TO THE RIO GRANDE VALLEY... PUSHES EAST AND COUPLES WITH A 100KT JET CORE CURRENTLY PASSING SOUTH OF THE BAJA PENINSULA. COMBINATION OF MID/UPR LVL FORCING AND LOW LVL BUOYANCY SHOULD SUPPORT SCT/NMRS SHRAS AND ISOLD/SCT TSRAS ACROSS THE REGION. INCREASED POPS TO 60-70PCT TUE NIGHT THRU WED...40-60 POPS LINGERING INTO WED NIGHT. BUMPED THU POPS UP ABOUT 10PCT AS WELL AS LATEST MODEL RUN SHOWS DEEP MOISTURE LINGERING THRU 18Z. MIDDAY THU CUTOFF TIME LOOKS GOOD. SPC KEEPS CNTRL FL UNDER A SLIGHT RISK FOR SVR WX BTWN 00Z-12Z WED...GENERAL THUNDER 12Z WED THRU 12Z THU WITH THE HIGHEST STORM POTENTIAL DVLPG IN THE VCNTY OF THE FRONTAL BNDRY ITSELF. FLOODING CONCERNS MINIMAL...HOWEVER...WITH ANNUAL PRECIP DEFICITS RANGING FROM 2" TO 12". THU-SAT...(MODIFIED PREV DISC) ROBUST SHORTWAVE SWINGS THROUGH THE LOWER MS VALLEY THEN THROUGH THE SE US BY THURSDAY MORNING...DEVELOPING A SFC LOW OFF THE FL EAST COAST ALONG THE STALLED BOUNDARY AND DRIVING IT THROUGH THE STATE AROUND MIDDAY THURSDAY. WILL KEEP THE MENTION ISOLD/SCT SHOWERS ACROSS THE TREASURE COAST AND LOCAL ATLANTIC THROUGH MID DAY ON THURSDAY. THE SURFACE HIGH BEHIND THE FRONT WILL QUICKLY STRING OUT ACROSS THE DEEP SOUTH AND WESTERN ATLANTIC BY THE END OF THE WEEK...BRINGING THE FLOW AROUND TO THE EAST BY FRIDAY AND MODERATING ANY POST-FRONTAL COOLDOWN. BOTH MODELS SHOW ENOUGH LINGERING MOISTURE THAT ONSHORE MOVING COASTAL SHOWERS MAY BE A POSSIBILITY BY FRIDAY NIGHT INTO SATURDAY. && .AVIATION... AN AREA OF SHOWERS WITH A FEW STORMS IS EXPECTED TO MOVE ACROSS THE PENINSULA LATE THIS AFTERNOON AND THROUGH THE EVENING HOURS. DID NOT HIT THIS REAL HARD IN THE TAFS YET...JUST PUTTING PREVAILING LIGHT RAIN WITH TEMPORARY MVFR. EXPECT SOME TWEAKING TO THE TIMING AND LOWERING OF THE CEILINGS AND VISIBILITIES FOR SEVERAL TERMINALS. ONCE THE PRECIP MOVES ON BY TO THE NORTHEAST AFTER MIDNIGHT...THERE WILL BE SOME STRATUS DEVELOPING...WHICH COULD LEAD TO LIFR CONDITIONS. AGAIN...DID NOT HIT THIS QUITE AS HARD AS THE LATEST MOS GUIDANCE SHOWS...BUT WITH VERY SOUPY AIR MASS...WE MAY EVOLVE INTO A FRONTAL FOG TYPE SCENARIO THAT LASTS INTO THE MID-LATE MORNING ON TUE. && .MARINE... TONIGHT-TUE...THE GFS SHOWS SOME CONVECTIVE ENHANCEMENT TO THE WIND FIELDS TONIGHT...SO HAVE CAPPED THEM AT 15-20 KNOTS. WILL START OFF WITH AN EXERCISE CAUTION STATEMENT FOR ALL BUT THE NORTHERN NEARSHORE ZONE. EXPECT AT LEAST ISOLATED STORMS TO MOVE ACROSS THE WATERS...MAINLY IN THE 00Z-06Z TIME PERIOD. A FEW COULD BE STRONG...ESPECIALLY OVER THE GULF STREAM. THE MODELS WEAKEN THE PRESSURE GRADIENT A LITTLE ON TUE AS A WEAK FRONTAL BOUNDARY APPROACHES. MARINERS WILL NEED TO BE ALERT FOR CONVECTIVE DEVELOPMENT OVER LAND AREAS MOVING OFFSHORE...MAINLY IN THE AFTERNOON. THU-FRI (PREVIOUS DISCUSSION)...FRONT MAKES IT THROUGH THE STATE WEDNESDAY NIGHT INTO THURSDAY...WITH A BRIEF NORTHERLY WIND SURGE BEHIND THE PASSAGE BRINGING WINDS AROUND 20KTS THROUGH MIDDAY THURSDAY BEFORE DROPPING TO 15-20KTS AND VEERING NORTHEAST INTO THURSDAY NIGHT. THE SURFACE HIGH WILL PUSH ACROSS THE DEEP SOUTH AND OFF THE MID ATLC COAST THRU THE END OF THE WORK WEEK...BRINGING WINDS AROUND TO THE EAST FOR FRIDAY THROUGH THE END OF THE WEEK AT AROUND 10-15KTS. POST FRONTAL WIND SURGE WILL BRING WINDS UP TO 7-8FT OFFSHORE THROUGH FRIDAY. SAT...LATEST MODEL FORECASTS SHOW HIGH PRESSURE RIDGE GETTING CLOSER TO THE AREA...SO WINDS SHOULD DROP OFF TO 10 KNOTS OR LESS. && .PRELIMINARY POINT TEMPS/POPS... DAB 67 80 64 75 / 70 50 60 70 MCO 66 83 63 79 / 70 50 60 70 MLB 68 82 68 79 / 70 50 70 70 VRB 71 83 67 79 / 60 50 70 70 LEE 65 80 61 75 / 60 50 60 70 SFB 66 81 63 77 / 70 50 60 70 ORL 67 82 63 78 / 70 50 60 70 FPR 70 83 67 79 / 60 50 70 70 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...LASCODY LONG TERM....BRAGAW
Hazardous weather outlook, Dec 10, 5:50 AM EST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 550 AM EST MON DEC 10 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-101600- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 550 AM EST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... INCREASING SOUTHERLY FLOW WILL PULL HIGH MOISTURE NORTHWARD ACROSS THE AREA TODAY. AN AREA OF RAIN WITH EMBEDDED THUNDERSTORMS IS EXPECTED TO DEVELOP DURING THE MID TO LATE AFTERNOON AND CONTINUE INTO THE EVENING BEFORE PUSHING OFFSHORE INTO THE ATLANTIC. THE PRIMARY THREAT FROM ANY STORMS TODAY WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING. MOTION WILL BE TOWARD THE NORTHEAST AROUND 30 MPH. .DENSE FOG/SMOKE IMPACT... PATCHY DENSE FOG WILL REDUCE VISIBILITIES BELOW ONE HALF MILE ACROSS PORTIONS OF LAKE...SEMINOLE...ORANGE...OSCEOLA...BREVARD AND VOLUSIA COUNTIES EARLY THIS MORNING. MOTORISTS SHOULD BE PREPARED FOR RAPID CHANGES IN VISIBILITY. THIS IS ESPECIALLY HAZARDOUS IF TRAVELING AT A HIGH RATE OF SPEED. IF DENSE FOG IS ENCOUNTERED...SLOW DOWN...USE LOW BEAM HEADLIGHTS AND LEAVE PLENTY OF DISTANCE BETWEEN YOUR VEHICLE AND THE ONE IN FRONT OF YOU. THE DENSE FOG SHOULD LIFT BY 9 AM. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE A LOW TO MODERATE THREAT FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A HIGH COVERAGE OF RAIN AND THUNDERSTORMS IS EXPECTED TUESDAY AND WEDNESDAY AS A FRONTAL BOUNDARY PUSHES INTO THE AREA...TEMPORARILY STALLS...THEN PUSHES SOUTH OF THE AREA BY EARLY THURSDAY. STORMS MAY BE ACCOMPANIED BY HEAVY RAIN AND STRONG WIND GUSTS ESPECIALLY TUESDAY AFTERNOON. INCREASED NORTH TO NORTHEAST WINDS WILL OVERSPREAD THE ATLANTIC COASTAL WATERS BEHIND THE FRONT THURSDAY AND PRODUCE HAZARDOUS BOATING CONDITIONS. WINDS SHOULD SUBSIDE THIS WEEKEND THOUGH SEAS WILL RESPOND MORE SLOWLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. KELLY
In the hours before
Special weather statement, Dec 10, 2:53 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
253 PM EST MON DEC 10 2012
FLZ058-102045-
OKEECHOBEE-
253 PM EST MON DEC 10 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER OKEECHOBEE COUNTY...
* UNTIL 345 PM EST.
AT 251 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER BASINGER...MOVING
NORTHEAST AT 20 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2723 8099 2726 8101 2729 8100 2730 8102
2733 8105 2736 8104 2738 8107 2738 8111
2741 8114 2764 8111 2764 8078 2756 8078
2756 8069 2754 8068 2721 8094
TIME...MOT...LOC 1953Z 238DEG 18KT 2739 8104
SEDLOCKSpecial weather statement, Dec 10, 3:39 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
339 PM EST MON DEC 10 2012
FLZ053-054-058-059-102130-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-ST. LUCIE-
339 PM EST MON DEC 10 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER INDIAN RIVER COUNTY...NORTHEASTERN
OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA COUNTY...NORTHERN ST. LUCIE
COUNTY...
* UNTIL 430 PM EST.
AT 333 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER FORT DRUM...MOVING
NORTHEAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE POINTE WEST AND RURAL AREAS...
ANOTHER POTENTIALLY STRONG STORM WAS LOCATED OVER YEEHAW JUNCTION.
THIS STORM WILL CONTINUE TO MOVE NORTHEAST AT 25 MPH AND AFFECT BLUE
CYPRESS LAKE AFTER 345 PM EST.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2736 8083 2737 8091 2771 8097 2782 8084
2782 8051 2785 8050 2785 8047 2782 8045
2783 8044 2785 8046 2785 8044 2775 8038
2759 8032 2759 8031 2748 8029
TIME...MOT...LOC 2037Z 242DEG 22KT 2749 8078
SEDLOCKThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 2:53 PM EST | Special Weather Statement | MLB | Okeechobee | 52 min |
| Dec 10, 3:50 PM EST | Special Weather Statement | MLB | Orange, Seminole | 55 min |
| Dec 10, 4:13 PM EST | Tornado Warning | MLB | Lake, Orange, Seminole | 47 min |
| Dec 10, 4:28 PM EST | Tornado Warning | MLB | Seminole, Volusia | 47 min |
| Dec 10, 4:29 PM EST | Special Weather Statement | MLB | Saint Lucie | 46 min |
| Dec 10, 4:33 PM EST | Special Marine Warning | MLB | 117 min | |
| Dec 10, 4:42 PM EST | Tornado Warning | MLB | Indian River, Saint Lucie | 48 min |
| Dec 10, 4:59 PM EST | Tornado Warning | MLB | Seminole, Volusia | 46 min |
| Dec 10, 5:02 PM EST | Tornado Warning | MLB | Volusia | 43 min |
| Dec 10, 5:08 PM EST | Severe Thunderstorm Warning | MLB | Volusia | 37 min |
| Dec 10, 5:09 PM EST | Tornado Warning | MLB | Seminole, Volusia | 21 min |
| Dec 10, 5:23 PM EST | Special Marine Warning | MLB | 112 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.